# SDR SWAA2021071293386

- Difficulty date: July 2, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 5,333 hours, 11,518 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451024UF00
- Part serial: T821661903
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACRID SMELL IN FWD GALLERY ONLYIMPROVED WHEN WORK LIGHT AND COFFEE MAKERS CB'S PULLED / PERFORMED CONDITIONAL INSPECTION AND FOUND FWD GALLEY COFFEE MAKER; CAUSING THE SMELL. PER A.M.M FIM TASK 21-00-800 CONDITIONAL INSPECTION 05-51-56 REFERENCE LOG PAGE 1718741 FOR COFFEE MAKER M.E.L. REMOVED AND REPLACED FWD COFFEE MAKER. REF: AMM 25-30-01. OPERATIONAL CHECK GOOD. CLR # 90785 ISSUE # 3394901. P/N ON : 4510-24UF00. S/N ON : T699021301. P/N OFF : 4510-24UF00 S/N OFF : T821661903
